# SDR DL72S953941

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 652163358
- Condition: Worn
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, NR 3 MIDFLAP WAS FOUND WITH I/B L/E SKIN WORN.  REPAIRED LEADING EDGE PER MM 57520, BY REMOVING DAMAGED AREA AND INSTALLING A DOUBLER AND FILLER.
